# SDR SIMA20150617003

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 29,790 hours, 25,060 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF PASSING THROUGH APPROX 25000 FT CABIN RATE INCREASED DRAMATICALLY & CABIN WAS NOT PRESSURIZING, AUTO CONTROLLER WAS NOT RESPONSIVE & DISPLAY SHOWED 48102 IN WINDOW.  UNABLE TO CHANGE LANDING ELEVATION.  SEE LOG PAGE 3796251 FOR MORE INFO.  DEFERRED THE PRESSURIZATION CONTROL SYS, AUTOMATIC & MANUAL MODE IAW MEL 21-18.  MX PROCEDURE COMPLIED WITH.  R & R ELECTRO PNEUMATIC OUTFLOW VLV IAW AMM 21-31-03.  OPERATIONS CHECKED SATISFACTORY.  THIS RESTORED MEL 21-18.
